Couldn't find what you looking for?

TRY OUR SEARCH!

I've been breastfeeding for 20 months and i've tried to wean her off but nothing worked. So i got Lactosec of which i have to take 2 tablets twice a day for 5 days. Now my breast are swelling up with milk and i was told not to breastfeed or express while i'm taking the pills.

is the filling up normal or should i stop taking Lactosec?

Loading...

My sister had the same problem like you do. But she was emotionally very attached to her daughter so she was waiting a little too long to stop with breastfeeding. Since she couldn’t do it on her own she went to the doctor and he prescribed Lactosec to her and gave her instructions not to breastfeed or express. Her breasts were swollen for about three days and her mood was blue all the time.

 

So if you are experiencing the same thing don’t worry because this will pass in a few days. Let us know how did it go and how are you feeling now and did you have big problems with switching to the bottle? Thank you and good luck with everything.

 

Reply

Loading...